# SDR ASAA2025090860705

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 66,803 hours, 20,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78233001, EMERGENCY LIGHTING BATTERIES FAILED CAPACITANCE CHECKS. LH & RH OWE LIGHTS, L2 DOOR EXIT LIGHTS & 18-26 ABC. GROUNDED - YES. M1694, M1695, M1675 & M1670 POWER SUPPLY BATTERY PACKS REMOVED & REPLACED REF AMM 33-51-00-960-805. OPS CHECKS GOOD.
